# SDR UIEA2017030300297

- Difficulty date: February 22, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,870 hours, 21,837 cycles
- Engine: Ge CF680
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Engine Fan
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAN VIBRATION INDICATES 3.8-4.2 WITH STEADY CLIMB POWER.  COMPLETED FAN BLADE LUBRICATION IAW AMM 72-31-00.  REMOVED FAN BLADES LUBRICATED REINSTALLED .
